# SDR ASOA04338

- Difficulty date: April 30, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 3,930 hours
- Engine: Ge CF34*
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198067
- Condition: Cracked
- Location: Pax Door
- Component: Pax Door
- Component part number: CC670386011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE PASSENGER DOOR BOTTOM STEP WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.
